What is the level where it becomes a real danger to your liver? Thanks!
I work in Medicare and can tell you that the FDA has stated that the max daily intake of acetaminophen is 4GM. I'd say make sure your not taking more than that. If so then consult a doctor so that you can get a more concentrated strength of whatever it is that your taking so that you don't cause liver damage. if your taking medications that have acetaminophen if the prescribed dosage is for more than 4GM daily the claim will be rejected by your insurance when the pharmacy attempts to fill the medication. If its just acetaminophen for headaches/pain then see a doctor for a better alternate medication. good luck, hope that helps
- Acetaminophen Information for Consumers
- Acetaminophen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Acetaminophen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Aug 2009 • 1 answer
Posted 24 Mar 2014 • 1 answer
Posted 23 Feb 2015 • 2 answers
Posted 15 May 2015 • 2 answers
Posted 4 Aug 2016 • 1 answer